# SDR AALA202510232141

- Difficulty date: October 8, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 43,853 hours, 18,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR FORWARD FRAME MOUNTED LOWER END LATCH TRACK FITTING HAS A CHAFE, TRACK AREA. REMOVED AND REPLACED FORWARD ENTRY DOOR FORWARD FRAME-MOUNTED LOWER RECEIVER, PER B737NG SRM 51-40-02-0G AND PERFORMED SATISFACTORY ADJUSTMENT AND OPERATIONAL CHECK AT FORWARD ENTRY DOOR FORWARD FRAME-MOUNTED LOWER RECEIVER, PER B737 NGAMM 52-11-00.
